# SDR J7SA201912241001

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N550FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20391
- Aircraft time: 7,737 hours, 4,851 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Condition: Failed
- Location: Vgv
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TWO CLUNKS FELT IMMEDIATELY AFTER TAKE OFF DURING GEAR AND FLAP RETRACTION SLIGHT AIRCRAFT YAW ALSO FELT NOTE.  REMOVED & REPLACED THE LT ENGINE CVGA, REQUIRES LEAK & OPS CHECKS. INSTALLATION IAW LMM FOR AS907-1-1A 75-30-06.  COMPLIED WITH ENGINE RUN AND LEAK CHECK, REF AMM 72-00-00.  NO DEFECTS NOTED AT THIS TIME.  EMERGENCY DECLARED.
